I began breaking out in a hot burning itchy fluid-filled rash on my legs, arms, torso, face, and scalp in March of 2007 after some minor surgery. I could not identify any apparent root cause nor did I note any changes in habits or lifestyle.
The constant pain and itching impacted my work and personal life and sleep patterns. I couldn’t sleep and was irritated by my 450 thread count bed sheets. My cotton underwear and outer clothing also irritated my skin. It was very difficult not to scratch it; when I did so it often broke the rash open which made it worse.
I began my journey by going to a Dermatologist. She started off by giving me a Kennalog injection (basically a strong steriod) to lower my immune system and my skin cleared about 90% over two weeks. She put a path on my back for three days seeded with about 50 different allergens. We determined that I was allergic to paraphenylene diamene (tatoo dye) and methylchlorothiazolonone and methylchloroethylthiaxolonone (ingredients in just about every skin and hair product available today).
I didn’t have any tatoos so that was not an issue. I then began searching for skin and hair products that didn’t contain those two ingredients. I began washing cloths and sheets in hypoallergenic detergents and fabric softeners. I began bringing my own sheets on business and personal travel so I wouldn’t be in contact with hotel bed sheets. This all helped.
I also went to an allergist who poked me with 100 needles. I had no other allergies other than one I knew about, cat dander.
Over the next seven years, I received Kennalog injections about twice per year, keeping clear as long as was possible until I couldn’t take it anymore. I began eating only organic foods and no gluten. I eventually found a Naturopathic Doctor who gave me further guidance. I gave up dairy products with the exception of a few eggs per week. I removed most all wheat products that would spike my blood sugar. I got to a point that I could only remain about 75% clear of any rash. I was extremely frustrated.
One morning in August of 2014 I logged into an internet search engine and typed in “root cause of auto-immune disease”. The Digestaqure website was one that came up since the information contained on the website related to identification of root cause of auto-immune disease. I read through the website and saw that there was a possible solution to my seven long years of issues. I immediately ordered it. I did have to make budgetary adjustments to pay for it but it was the best thing I ever did.
Five months later, I have little to no symptoms. I look and feel at least ten years younger. My hair loss has even reversed to the extent that people notice that my hair has grown back.
I’ve shared my Digestaqure story with several friends and colleagues who have auto-immune diseases and they are having success with it as well. Digestaqure gave me my life back. I just recently cut back to four capsules dissolved in water per day…so far so good.
I have to laugh when I see the disclaimers that are required to be included on the Digestaqure website. As most of you know, no conventional Doctor is allowed to share the Nobel Prize-winning research behind Digestaqure since it was not approved by the FDA. Why? Because about 85% of the pharmaceutical industry’s profits are collected “treating the symptoms” of auto-immune disease. A cure would ruin it all for them. This is criminal in my humble opinion.
I’m planning to make an appointment with my Dermatologist to inform her of my excellent health status. And of course, I plan to inform her that there is in fact a cure for auto-immune disease regardless of what her education and resources tell her. The look on her face will be priceless, I’m sure.
I continue to spread the word that there is a cure out there for those who continue to suffer with auto-immune diseases. When I have a few things paid off, I plan to purchase Digestaqure for a few close friends who need it badly but can’t afford it. This is one of my purposes in life now…helping people with health-related issues by naturopathic means.